EconPapers    
Economics at your fingertips  
 

Schwarz methods for discrete elliptic and parabolic problems with an application to nuclear waste repository modelling

R. Blaheta, R. Kohut, M. Neytcheva and J. Starý

Mathematics and Computers in Simulation (MATCOM), 2007, vol. 76, issue 1, 18-27

Abstract: The paper is devoted to the numerical solution of both elliptic and parabolic problems by overlapping Schwarz methods. It demonstrates that while the two-level Schwarz method is necessary for the efficient solution of discrete elliptic problems, the one-level Schwarz method can be sufficiently efficient in the parabolic case. The paper includes results from numerical simulations of a large-scale model of the performance of a nuclear waste repository.

Keywords: Elliptic problems; Parabolic problems; Overlapping domain decomposition; Schwarz methods; Nuclear waste repository (search for similar items in EconPapers)
Date: 2007
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475407000407
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:76:y:2007:i:1:p:18-27

DOI: 10.1016/j.matcom.2007.01.028

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:76:y:2007:i:1:p:18-27